# SDR CHQA20121205456

- Difficulty date: December 5, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 25,616 hours, 20,713 cycles
- Engine: Rroyce AE3007A12
- Engine time: 21,562 hours, 20,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14526437001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND AROUND THE NUT PLATES AND FASTENER ON THE RIGHT OMEGA BEAM TOP GUSSET PLATE AT FRAME 59 TO THE COMPOSITE FLOOR.  THE GUSSET PLATE WAS REPLACED IN ACCORDANCE WITH ETD 2012-145-017227-A.
